MAUDE Adverse Event Report: BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER FC 500 FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Model Number TN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported fl4 pe tarpon amp board errors on their fc 500 flow cytometer.There was no report of death, injury, or change to patient treatment as a result of this event.
 
Additional Manufacturer Narrative
Section a patient information is not applicable.There was no impact to patients as a result of this event.The field service engineer (fse) was on site and confirmed what the customer reported.To resolve the issue the fse replaced the fl4 tarpon amp board.Bec is filing an mdr for this event based on the fda classification of the (b)(6) 2018 urgent medical device recall as a class i recall on (b)(6) 2018 (recall number z-0471-2019 for fc 500; recall number z-0472-2019 for epics xl/xlmcl).Bec internal identifier - (b)(4).

Brand Name
FC 500 FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key17203053
Report Number1061932-2023-00097
Device Sequence Number12122767
Product Code GKZ
UDI-Device Identifier15099590572839
UDI-Public(01)15099590572839(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Notification,Replace,Recall
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN FC500 FLOW CYTOMETER 100-240V 50/60HZ
Device Catalogue Number626553
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown